Second order symmetric duality in non-differentiable multiobjective programming with F-convexity

X. M. Yang, Xiaoqi Yang, K. L. Teo, S. H. Hou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

29 Citations (Scopus)


This paper is concerned with a pair of Mond-Weir type second order symmetric dual non-differentiable multiobjective programming problems. We establish the weak and strong duality theorems for the new pair of dual models under second order F-convexity assumptions. Several results including many recent works are obtained as special cases.
Original languageEnglish
Pages (from-to)406-416
Number of pages11
JournalEuropean Journal of Operational Research
Issue number2
Publication statusPublished - 16 Jul 2005


  • Duality theorems
  • Non-differentiable multiobjective programming
  • Second order F-convexity
  • Second order symmetric dual model

ASJC Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Information Systems and Management

Cite this